MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM -16; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM -16; WIRE, GUIDE, CATHETER
Model Number 81720
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coating of the guidewire was coming off.A fathom 16.016, 180x35cm, peripheral guidewire was selected for use in a transarterial chemoembolization (tace) procedure in the liver.While retracting the wire back through the introducer needle, it was reported that the coating of the fathom was coming off.It was confirmed that no coating and/or fragments were left inside the patient and the procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: device codes was previously reported as a04 material integrity problem and has been corrected to a0501 detachment of device or device component.

Brand Name
FATHOM -16
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11985198
Report Number2134265-2021-07513
Device Sequence Number3831730
Product Code DQX
UDI-Device Identifier08714729762560
UDI-Public08714729762560
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2024
Device Model Number81720
Device Catalogue Number81720
Device Lot Number0026622270
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date08/31/2021
Patient Sequence Number1